Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
Article Number 3
Number of page(s) 21
Published online 08 February 2021
  1. R.P. Agarwal, A.M.A. El-sayed and S.M. Salman, Fractional-order Chua’s system: discretization, bifurcation and chaos. Adv. Differ. Equ. 2013 (2013) 1–13. [Google Scholar]
  2. C.N. Angstmann, B.I. Henry, B.A. Jacobs and A.V. McGann, Discretization of fractional differential equations by a piecewise constant approximation. MMNP 12 (2017) 23–36. [Google Scholar]
  3. A. Atangana, A novel model for the Lassa hemorrhagic fever: deathly disease for pregnant woman. Neural Comput. Appl. 26 (2015) 1895–1903. [Google Scholar]
  4. K. Baisad and S. Moonchai, Analysis of stability and hopf bifurcation in a fractional Gauss-type predator-prey model with Allee effect and Holling type-III functional response. Adv. Differ. Equ. 2018 (2018) 82. [Google Scholar]
  5. E. Balcı, I. Ozturk and S. Kartal, Dynamical behaviour of fractional order tumor model with Caputo and conformable fractional derivative. Chaos Solitons Fractals 123 (2019) 43–51. [Google Scholar]
  6. D. Baleanu, A. Jajarmi, E. Bonyah and M. Hajipour, New aspects of poor nutrition in the life cycle within the fractional calculus. Adv. Differ. Equ. 2018 (2018) 230. [Google Scholar]
  7. D. Baleanu, A. Jajarmi, S.S. Sajjadi and J.H. Asad, The fractional features of a harmonic oscillator with position-dependent mass. Commun. Theor. Phys. 72 (2020) 055002. [Google Scholar]
  8. D. Baleanu, A. Jajarmi, H. Mohammadi and S. Rezapour, A new study on the mathematical modelling of human liver with Caputo–Fabrizio fractional derivative. Chaos Solitons Fractals 134 (2020) 109705. [Google Scholar]
  9. B. Barman and B. Ghosh, Explicit impacts of harvesting in delayed predator–prey models. Chaos Solitons Fractals 122 (2019) 213–228. [Google Scholar]
  10. S. Bhalekar and V.A. Daftardar-Gejji, A predictor-corrector scheme for solving nonlinear delay differential equations of fractional order. J. Fract. Calc. Appl. 1 (2011) 1–9. [Google Scholar]
  11. L. Bolton, A.H. Cloot, S.W. Schoombie and J.P. Slabbert, A proposed fractional-order Gompertz model and its application to tumour growth data. Math. Med. Biol. 32 (2015) 187–207. [Google Scholar]
  12. F. Bozkurt, T. Abdeljavad and M.A. Hajji, Stability analysis of a fractional-order differential equation model of a brain tumor growth depending on the density. Appl. Comput. Math. 14 (2015) 50–62. [Google Scholar]
  13. W.S. Chung, Fractional Newton mechanics with conformable fractional derivative. J. Comput. Appl. Math. 290 (2015) 150–158. [Google Scholar]
  14. K.L. Cooke and J. Wiener, Retarded differential equations with piecewise constant delays. J. Mater. Anal. Appl. 99 (1984) 265–297. [Google Scholar]
  15. K.L. Cooke and J. Wiener, Stability regions for linear equations with piecewise continuous delay. Comp. Math. Appl. 12 (1986) 695–701. [Google Scholar]
  16. KL. Cooke and I. Gyori, Numerical approximation of the solution of delay differential equations on an infinite interval using picewise constant arguments. Comp. Math. Appl. 28 (1994) 81–92. [Google Scholar]
  17. T.S. Deisboeck and Z. Wang, Cancer dissemination: a consequence of limited carrying capacity? Med. Hypotheses 69 (2007) 173–177. [Google Scholar]
  18. W. Deng, C. Li and J. Lu, Stability analysis of linear fractional differential system with multiple time delays. Nonlinear Dyn. 48 (2009) 409–416. [Google Scholar]
  19. K. Diethelm, N.J. Ford and A.D. Freed, A predictor-corrector appraoch for the numerical solution of fractional differential equations. Nonlinear Dyn. 29 (2002) 3–22. [Google Scholar]
  20. A. Dokoumetzidis and P. Macheras, Fractional kinetics in drug absorption and disposition processes. J. Pharmacokinet. Pharmacodyn. 36 (2009) 165–178. [CrossRef] [PubMed] [Google Scholar]
  21. Y. Dong, G. Huang, R. Miyazaki and Y. Takeuchi, Dynamics in a tumor immune system with time delays. Appl. Math. Comput. 252 (2015) 99–113. [Google Scholar]
  22. A. D’Onofrio, F. Gatti, P. Cerrai and L. Freschi, Delay-induced oscillatory dynamics of tumour-immune system interaction. Math. Comput. Model. 51 (2010) 572–591. [Google Scholar]
  23. Z.F. El-Raheem and S.M. Salman, On a discretization process of fractional-order logistic differential equation. J. Egyptian Math. Soc. 22 (2014) 407–412. [Google Scholar]
  24. A.M.A El-sayed, Z.F. El-Raheem and S.M. Salman, Disretization of forced duffing system with fractional-order damping. Adv. Differ. Equ. 2014 (2014) 66. [Google Scholar]
  25. M. Galach, Dynamics of the tumor-immune system competition-the effect of the time delay. Int. J. Math. Comput. Sci. 13 (2003) 395–406. [Google Scholar]
  26. K. Gopalsamy and P. Liu, Persistence and global stability in a population model. J. Math. Anal. Appl. 224 (1998) 59–80. [Google Scholar]
  27. A. Goswami, J. Singh, D. Kumar and Sushila, An efficient analytical approach for fractional equal width equations describing hydro-magnetic waves in cold plasma. Physica A 524 (2019) 563–575. [Google Scholar]
  28. I. Gyori, On approximation of the solutions of delay differential equations by using piecewise constant arguments. Int. J. Math. Math. Sci. 14 (1991) 111–126. [Google Scholar]
  29. G.E. Hutchinson, Circular casual systems in ecology. Ann. NY. Acad. Sci. 50 (1948) 221–246. [Google Scholar]
  30. C. Ionescu, A. Lopes, D. Copot, J.A.T. Machado and J.H.D. Bates, The role of fractional calculus in modeling biological phenomena: a review. Commun. Nonlinear Sci. Numer. Simulat. 51 (2017) 141–159. [Google Scholar]
  31. A. Jajarmi, A. Yusuf, D. Baleanu and M. Inc, A new fractional HRSV model and its optimal control: a non-singular operator approach. Physica A 547 (2020) 123860. [Google Scholar]
  32. A. Jajarmi and D. Baleanu, A new iterative method for the numerical solution of high-order non-linear fractional boundary value problems. Front. Phys. 8 (2020) 220. [Google Scholar]
  33. A. Jajarmi and D. Baleanu, On the fractional optimal control problems with a general derivative operator. Asian J. Control. 2019 (2019) 1–10. [Google Scholar]
  34. S. Kartal and F. Gurcan, Discretization of conformable fractional differential equations by a piecewise constant approximation. Int. J. Comput. Math. 96 (2019) 1849–1860. [Google Scholar]
  35. R. Khalil, M.A. Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264 (2014) 65–70. [Google Scholar]
  36. A. Khan, T. Abdeljavad, J.F. Gomez-Aguilar and H. Khan, Dynamical study of fractional order mutualism parasitism food web module. Chaos Solitons Fractals 134 (2020) 109685. [Google Scholar]
  37. D. Kumar, J. Singh, M. Al Qurashi and D. Baleanu, A new fractional SIRS-SI malaria disease model with application of vaccines, antimalarial drugs, and spraying. Adv. Differ. Equ. 2019 (2019) 278. [Google Scholar]
  38. S. Kumar, A. Ahmadian, R. Kumar, D. Kumar, J. Singh, D. Baleanu and M. Salimi, An efficient numerical method for fractionalSIR epidemic model of infectious disease by using Bernstein wavelets. Mathematics 8 (2020) 558. [Google Scholar]
  39. D. Kumar, J. Singh, K. Tanwar and D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler laws. Int. J. Heat Mass Transfer 138 (2019) 1222–1227. [CrossRef] [Google Scholar]
  40. V.A. Kuznetsov, I.A. Makalkin, M.A. Taylor and S. Perelson, Nonlinear dynamics of immunogenic tumors: parameter estimation and global bifurcation analysis. Bull. Math. Biol. 56 (1994) 295–321. [Google Scholar]
  41. V.A. Kuznetsov, Elements of Applied Bifurcation Theory. Springer, New York (1998). [Google Scholar]
  42. D. Li and Y. Yang, Impact of time delay on population model with Allee effect. Commun. Nonlinear Sci. Numer. Simulat. 72 (2019) 282–293. [Google Scholar]
  43. M.A. Medina, Mathematical modeling of cancer metabolism. Crit. Rev. Oncol./Hematol. 124 (2018) 37–40. [Google Scholar]
  44. A. Muhammadhaji, Z. Teng and L. Zhang, Permanence in general non-autonomous Lotka–Volterra predator–prey systems with distributed delays and impulses. J. Biol. Syst. 21 (2013) 1350012. [Google Scholar]
  45. J.D. Murray, Mathematical Biology. Springer, New York (1993). [Google Scholar]
  46. I. Petras, Fractional-Order Nonlinear Systems: Modeling, Analysis and Simulation. Springer, Berlin (2011). [Google Scholar]
  47. C.M.A. Pinto and J.T. Machado, Fractional model for malaria transmission under control strategies. Comp. Math. Appl. 66 (2013) 908–916. [Google Scholar]
  48. M.J. Piotrowska, An immune system–tumour interactions model with discrete time delay: model analysis and validation. Commun. Nonlinear Sci. Numer. Simulat. 34 (2016) 185–193. [Google Scholar]
  49. I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999). [Google Scholar]
  50. F.A. Rihan, Q.M. Al-Mdallal, H.J. AlSakaji and A. Hashish, A fractional-order epidemic model with time-delay and nonlinear incidence rate. Chaos Solitons Fractals 126 (2019) 97–105. [Google Scholar]
  51. F.A. Rihan and G. Velmurugan, Dynamics of fractional-order delay differential model for tumor-immune system. Chaos Solitons Fractals 132 (2020) 109592. [Google Scholar]
  52. S.S. Sajjadi, D. Baleanu, A. Jajarmi and H.M. Pirouz, A new adaptive synchronization and hyperchaos control of a biological snap oscillator. Chaos Solitons Fractals 138 (2020) 109919. [Google Scholar]
  53. J. Singh, D. Kumar and D. Baleanu, A new analysis of fractional fish farm model associated with Mittag-Leffler-type kernel. Int. J. Biomath. 13 (2020) 2050010. [Google Scholar]
  54. X. Tang and X. Zou, On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Am. Math. Soc. 134 (2006) 2967–2974. [Google Scholar]
  55. R. Thomlinson, Measurement and management of carcinoma of the breast. Clin. Radiol. 33 (1982) 481–492. [PubMed] [Google Scholar]
  56. Z. Wang, A numerical method for delayed fractional-order differential equations. J. Appl. Math. 2013 (2013) 256071. [Google Scholar]
  57. J. Wiener and V. Lakshmikantham, A damped oscillator with picewise constant time delay. Nonlinear Stud. 1 (2000) 78–84. [Google Scholar]
  58. C. Xu and Y. Wu, Positive periodic solutions in a discrete time three species competition system. J. Appl. Math. 2013 (2013) 963046. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.